Urmăriți
Mercedes Rosas
Mercedes Rosas
Departamento de Álgebra, Universidad de Sevilla
Adresă de e-mail confirmată pe us.es - Pagina de pornire
Titlu
Citat de
Citat de
Anul
The Kronecker product of Schur functions indexed by two-row shapes or hook shapes
MH Rosas
Journal of algebraic combinatorics 14, 153-173, 2001
1022001
Symmetric functions in noncommuting variables
MH Rosas, BE Sagan
Transactions of the American Mathematical Society 358 (1), 215-232, 2006
992006
Invariants and coinvariants of the symmetric groups in noncommuting variables
N Bergeron, C Reutenauer, M Rosas, M Zabrocki
Canad. J. Math. 60, 266–296., 2008
762008
The stability of the Kronecker product of Schur functions
E Briand, R Orellana, M Rosas
Journal of Algebra, 2011
692011
Reduced Kronecker Coefficients and Counter–Examples to Mulmuley’s Strong Saturation Conjecture SH
E Briand, R Orellana, M Rosas
Computational Complexity 18 (4), 577-600, 2009
502009
MacMahon symmetric functions, the partition lattice, and Young subgroups
MH Rosas
Journal of Combinatorial Theory, Series A 96 (2), 326-340, 2001
412001
Grothendieck bialgebras, partition lattices and symmetric functions in noncommutative variables
N Bergeron, C Hohlweg, M Rosas, M Zabrocki
arXiv preprint math/0506360, 2005
352005
Inequalities between Littlewood–Richardson coefficients
F Bergeron, R Biagioli, MH Rosas
Journal of Combinatorial Theory, Series A 113 (4), 567-590, 2006
342006
Quasipolynomial formulas for the Kronecker coefficients indexed by two two―row shapes
E Briand, R Orellana, M Rosas
Discrete Mathematics & Theoretical Computer Science, 2009
292009
Milne’s volume function and vector symmetric polynomials
E Briand, M Rosas
Journal of Symbolic Computation 44 (5), 583-590, 2009
222009
Rectangular symmetries for coe cients of symmetric functions
E Briand, R Orellana, MH Rosas Celis
The Electronic Journal of Combinatorics, 22 (3), 1-18., 2015
142015
The defining ideals of conjugacy classes of nilpotent matrices and a conjecture of Weyman
R Biagioli, S Faridi, M Rosas
International Mathematics Research Notices 2008 (9), rnn117-rnn117, 2008
142008
Combinatorics on a family of reduced Kronecker coefficients
L Colmenarejo, M Rosas
Comptes Rendus Mathematique 353 (10), 865-869, 2015
92015
A combinatorial overview of the theory of MacMahon symmetric functions and a study of the Kronecker product of Schur functions
MH Rosas
Brandeis University, 2000
92000
Vector partition functions and Kronecker coefficients
M Mishna, M Rosas, S Sundaram
Journal of Physics A: Mathematical and Theoretical 54 (20), 205204, 2021
82021
Los Números de (Euler)-Catalan.
MH Rosas
Bol. Asoc. Mat. Venez 10 (1), 43-58, 2003
82003
Specializations of MacMahon symmetric functions and the polynomial algebra
MH Rosas
Discrete mathematics 246 (1-3), 285-293, 2002
82002
Normally ordered forms of powers of differential operators and their combinatorics
E Briand, SA Lopes, M Rosas
Journal of Pure and Applied Algebra 224 (8), 106312, 2020
72020
Resolutions of De Concini–Procesi ideals of hooks
R Biagioli, S Faridi, M Rosas
Communications in Algebra 35 (12), 3875-3891, 2007
72007
An elementary approach to the quasipolynomiality of the kronecker coefficients
M Mishna, M Rosas, S Sundaram
arXiv preprint arXiv:1811.10015, 2018
62018
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20